MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM 7X CATHETER

IMPERATIVE CARE INC. ZOOM 7X CATHETER
Model Number ICRC07X137
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The zoom 7x was not returned for investigation.The manufacturing records confirmed the product met all the design and manufacturing specifications.The zoom system ifu warns, "zoom system catheters are not recommended for use in combination with stent-retrievers." and "do not perform more than 3 clot retrieval attempts with the zoom system." additionally, "exercise care when manipulating the device through tortuous anatomy." based on the available information, a definitive root cause could not be established.However, it is likely that resistance encountered within the stent retriever and tortuous anatomy contributed to the reported event.
 
Event or Problem Description
It was reported that during a mechanical thrombectomy procedure for an internal carotid artery (ica) terminus occlusion extending into the distal m1/proximal m2 segment, the zoom 7x catheter separated during the eighth pass while being used with a third-party stent retriever.The separation occurred proximal to the gray segment of zoom 7x.Resistance was noted during retraction of the stent retriever.The separated catheter segment was identified within the zoom 88 support catheter after case completion and removal of the system from the patient.The distal piece was retrieved by flushing the zoom support catheter outside the patient.The patient was reported to be stable post-procedure.The anatomy was described as severely tortuous, including a 360-degree loop in the internal carotid artery (ica) and a double s-shaped configuration.

Brand Name
ZOOM 7X CATHETER
Common Device Name
ZOOM 7X CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key25250178
Report Number3014590708-2026-00017
Device Sequence Number16085686
Product Code NRY
UDI-Device Identifier00812212030757
UDI-Public(01)00812212030757(17)261103(10)F2530402
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K243047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC07X137
Device Catalogue NumberICRC07X137
Device Lot NumberF2530402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARISTOTLE .024" WIRE.; BOSTON SCIENTIFIC FATHOM .016" WIRE.; CERENOVOUS EMBOTRAP 6.5MM X 45MM.; EV3 REBAR 18 MICROCATHETER.; MEDTRONIC SOLITAIRE X SFR4-6-40-10.; ZOOM DUOPORT.; ZOOM POD.; ZOOM SUPPORT.
Patient Age62 YR
Patient SexFemale